Discussions By Condition: Medical Stories

vitiligo, hair loss, joint pain, enlarged lymph nodes in breast

Posted In: Medical Stories 3 Replies
  • Posted By: lisamarieandlarry
  • July 25, 2010
  • 07:02 AM

Here are all the symptoms I have right now: Vitiligo, hair loss, knee and elbow pain, dry, itchy skin on my right arm, swollen lymph nodes in breast.


Friday I went to the dermatologist for the white spots that started on my hips 18 months ago during pregnancy and now are on my hands, under my arm, upper leg. She said it's vitiligo and said there's no way to test for sure when i asked if there was a test. I'm getting a steroid cream to use only for 5 days since i'm nursing.

A month ago I got an ultrasound for a swollen lymph node in my breast. They said I also have swollen nodes under the arm but everything looks fine and come back after I stop nursing. I got 2 mammograms and an ultrasound on the other breast several years ago for swollen lymph nodes that have stayed the same for 7 yrs now.

I also started losing hair 4 yrs ago after we had been living on a military base 1 1/2 yrs. It's not even half as thick as it used to be.

I got a tiny tear in the muscle behind my knee in Feb just from doing a richard simmons video. but both knees hurt to bend and my left elbow aches when i bend it. I don't see how doing light aerobics could cause this. I'm only 39 and none of these symptoms run in my family.

When on base and believing the house was causing myself and my children't problems, I bought a mold testing kit and an expensive radon detector. They had to install a radon reduction system when I got the high radon results and they did their own test and they had to open the kitchen ceiling, remove what mold they saw and close it back up. Our symptoms kept on but there were no other kits for me to buy and I was kind of made to feel like all this was in my head. I have been hearing of too many young military women coming down with different diseases or even dying.

We've been off base for a year and maybe living there didn't cause all this. But I know it's not in my head. The doctors can feel the lymph nodes and see my skin changing color. Does anybody else have these same symptoms, maybe somebody who is not nursing and being told that is why this happened.

Reply Flag this Discussion

3 Replies:

  • You are not crazy dear, you are being exposed to toxic fumes, Radon is toxic, you also may have been exposed to radiation or something else. May I ask where you are stationed? You need to move off base, drink filtered water and get a private doctor to test you for DU exposure if they will. You may even be unknowingly experimented on if you served in military. Do heavy metal detoxes if you test poitive, to remove toxins and eat a lot of fiber and pectin. drink distilled water. Do not nurse while doing detox. 90% survival rate of cancers after extensive detox chelate therapy for a couple months. Sorry no-one told you. Also you may have a bacterial or viral infection making you joints ache get a blood test to test for meningitus, also get tested for radiation. your house may be located in toxic area, the military is awful about exposing their own to things. If you find out what is going on please let me know. I have been following these type of symptoms online. Also too much iron and estrogen if you just stopped nursing can lead to swollen lymph nodes... have you had any heart problems. Many times these symptoms go along with heart problems. How long have you lived on base? You may have heavy metal leaching from bones from exposure in water that goes into your blood stream and bonds with cholesterol and can actually cause a heart attack. You must clean out your system and make sure you have nothing viral or bacterial going on!
    Anonymous 42789 Replies
    • October 16, 2010
    • 02:50 PM
    • 0
    Flag this Response
  • Ask your Dr to test you for lyme diease or adult onset stills.
    jennifnutta 4 Replies
    • October 18, 2010
    • 07:58 PM
    • 0
    Flag this Response
  • We were at Grand Forks, ND for 4 yrs. We now live in WA and do not live on base. Today the dermatologist called me back about the skin scrape test and they said it was vitilago. The physical therapist my pcm made me go to for my wrist called me yesterday and said to go back to the pcm since the therapy isn't stopping the wrist from popping and hurting. I go to the pcm tomorrow. If he doesn't do further testing, I will complain because this is 6 months straight of wrist and elbow pain and only xrays were done. The therapist said the hurt wrist is a lot looser than the other one when she moves them around. I don't know what that means. The right shoulder pops real bad along with the right knee and ankle. When we lived on base and I was pushing for tests they finally did a hair analysis but only to get it tested for certain metals. Of course if they have an idea of something else bad it could be, they aren't going to specifically ask for that. I still have my binder full of hair I was losing then. I would save it in zip lock bags each day in case one day maybe it could be tested if I came down with something. You are not crazy dear, you are being exposed to toxic fumes, Radon is toxic, you also may have been exposed to radiation or something else. May I ask where you are stationed? You need to move off base, drink filtered water and get a private doctor to test you for DU exposure if they will. You may even be unknowingly experimented on if you served in military. Do heavy metal detoxes if you test poitive, to remove toxins and eat a lot of fiber and pectin. drink distilled water. Do not nurse while doing detox. 90% survival rate of cancers after extensive detox chelate therapy for a couple months. Sorry no-one told you. Also you may have a bacterial or viral infection making you joints ache get a blood test to test for meningitus, also get tested for radiation. your house may be located in toxic area, the military is awful about exposing their own to things. If you find out what is going on please let me know. I have been following these type of symptoms online. Also too much iron and estrogen if you just stopped nursing can lead to swollen lymph nodes... have you had any heart problems. Many times these symptoms go along with heart problems. How long have you lived on base? You may have heavy metal leaching from bones from exposure in water that goes into your blood stream and bonds with cholesterol and can actually cause a heart attack. You must clean out your system and make sure you have nothing viral or bacterial going on!
    Anonymous 42789 Replies
    • December 16, 2010
    • 09:12 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.